NUROFEN MAX STRENGTH MIGRAINE PAIN 684MG CAPLETS

Use Nurofen Max Strength Migraine Pain 684mg Caplets for effective migraine and headache relief.

Product Features

  • Effective pain relief
  • Contains ibuprofen lysine
  • Relieves: headaches, tension headaches, migraines

Available in: 12s

Product Description

Migraine sufferers know that it is important to act fast at the first sign of an attack. That’s why we provide Nurofen Max Strength Migraine Pain 684mg Caplets: effective relief from migraine and headache pain in a single caplet. They contain a form of ibuprofen which breaks down easily in the body, making it easier to absorb into the bloodstream.

Ibuprofen Lysine 684mg. Please see product leaflet for full list of ingredients.

For oral administration and short term use only.

• Adults and children from 12 years: Take 1 caplet with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 3 caplets in 24 hours).

• Do not give Nurofen Max Strength Migraine Pain Caplets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.

• For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
• Are taking other NSAID pain killers or aspirin with a daily dose above 75mg
• Or the patient is under 12 years of age.
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
• Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing difficulties
• Are in the last of 3 months of pregnancy
• For detailed warnings, please refer to the product leaflet